# SDR SIMA20140628006

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 26,115 hours, 22,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 64146
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT AFT EXTERIOR OVERWING EXIT LIGHTS INOPERATIVE.  R & R NR 4 BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD.
